Liquid ibuprofen for effective pain a fever relief in children aged 7 - 12 years.
Nurofen for children double strength contains 200mg of ibuprofen per 5ml. Ibuprofen works by changing how the body responds to pain and temperature increases. Ibuprofen belongs to the family of medicines called non-steroidal anti-inflammatory drugs (NSAIDs).
Specially formulated for children into an oral suspension free from sugars and artificial colours and with a mild orange flavour. Nurofen children double strength works within fifteen minutes to reduce fever and symptoms of mild to moderate pain caused by; flu, sore throats, headaches, minor sprains, fever or toothache.
Nurofen children oral suspension each come with an easy and accurate measuring spoon to make measuring medicine easy.
Features of Nurofen children double strength 7+ orange
• Contains the active ingredient ibuprofen
• Takes effect within 15 minutes
• Up to eight hours of fever and pain relief
• Oral suspension
• Delicious orange flavour
• Accurate and easy measuring spoon included
• Free-from sugar and artificial colours
• Orange flavour
• 200mg ibuprofen per 5ml
• Oral suspension
Children who weigh over 20kg and are aged seven to twelve years.
Warnings and cautions
• Keep out of the sight and reach of children
• Do not store above 25°C and use within six months of opening
• Always use this medicine exactly as described in the leaflet provided or as your doctor has prescribed
• Do not give to children who:
- are allergic to ibuprofen or similar medicines
- have severe heart failure
- who have experienced a gastrointestinal bleeding or perforation
- who have ulcers in the stomach
- who have hereditary blood formation disorders
• Do not use for more than three consecutive days - consult your doctor if symptoms worsen
• If your child experiences and side effects discontinue use and contact your doctor
For more information on Nurofen children double strength please read the leaflet included inside.
7 - 9 years:
One 5ml dose 3 times in 24 hours
10 - 12 years:
One 7.5ml dose 3 times in 24 hours.
200ml / 5 ml oral suspension ibuprofen
Free on orders over £35
£3.95 for orders up to £35
Delivered within 3 to 5 days
Next day delivery
Delivered next working day on orders placed by 4pm
Delivered the following day if orders placed after 4pm
Excludes Fridays, Saturdays and Sundays
Click & collect
Free on all orders
Delivered next working day on orders placed before 3pm (Monday to Thursday)
Orders placed on Friday to Sunday will be delivered on the following Tuesday
Exclusions apply to find out more about our Click & Collect service click here
Free delivery for NHS prescription medicines sent by Royal Mail Signed service
Please note normal delivery charges will apply for non-prescription items in the same basket
Once we have received your prescription it can take up to 48 hours for us to dispense your items, and Royal Mail Signed service can take 3-5 working days
Free delivery for private prescription medicines sent by Royal Mail Special Delivery
Please note all private prescription items have a minimum order value of £7.00
Once we have received your prescription it can take up to 48 hours for us to dispense your items, and Royal Mail can take 3-5 working days
If you're not completely satisfied with your order, you can return it to us within 14 days
Find out more about our returns policy and exclusions click here